# SDR UIEA2020011700085

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 69,309 hours, 11,230 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Connector
- Condition: Unsecure
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED HP ENG 2 EICAS MSG AFTER ENGINE START. TRANSFERRED TO MDDR 123233 PER DDG 36-11-03, CAT 'C'. ITEM REOPENED WITH DUE DATE 20JAN20. RESECURED NR 2 ENG STRUT CONNECTOR D4210P HP VALVE & HP CONTROLLER. OPS CHECK GOOD IAW MM 36-11-05. RUN NR 2 ENG, OPS CHECK NORMAL IAW MM 71-00-00. DMI CLEARED.
